Differential and Integral Equations

On the equivalence of Green functions of second order elliptic equations in $\mathbb{R}^n$

Yehuda Pinchover

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 481-493.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979313

Mathematical Reviews number (MathSciNet)
MR1157482

Zentralblatt MATH identifier
0772.35015

Subjects
Primary: 35J15: Second-order elliptic equations
Secondary: 35C15: Integral representations of solutions

Citation

Pinchover, Yehuda. On the equivalence of Green functions of second order elliptic equations in $\mathbb{R}^n$. Differential Integral Equations 5 (1992), no. 3, 481--493. https://projecteuclid.org/euclid.die/1370979313


Export citation